# SDR MZZA96176

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURNIG 1/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON AFT CARGO COMPARTMENT BS 970 FRAME LOWER FORWARD FLANGE.  THE CORRODED FRAME FLANGE WAS TRIMMED AND REPAIRED PER B727 SRM 51-40-2, FIGURE 1.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 810147, (SEQ NR 01107).  (M)
